Homology, Homotopy and Applications

Volume 9 (2007)

Number 2

Homotopy spectral sequences of pointed simplicial spaces

Pages: 1 – 17

DOI: http://dx.doi.org/10.4310/HHA.2007.v9.n2.a1

Author

Michael Paluch (Departamento de Matemática, Instituto Superior Técnico, Technical University of Lisbon, Portugal)

Abstract

Using simplicial machinery, which is analogous to that developed by Bousfield-Kan, we describe a first quadrant homotopy spectral sequence for a termwise connected pointed simplicial space $X$ in terms of differential relations on the normalized homotopy of $X$ and establish the existence of a smash product pairing.

Keywords

homotopy spectral sequence; smash product pairing

2010 Mathematics Subject Classification

Primary 55T05. Secondary 18G30, 18G55, 55P65.

Full Text (PDF format)